0. The ABC of pcf ps, dvi, pdf.

1. M. Kojman, M. A. Perles and S. Shelah, Sets in a Euclidean space which are not a countable union of convex sets, Israel Journal of Math. 70 No. 3 (1990) 313--342.

2. M. Kojman and S. Shelah, Non existence of universal linear orders in many cardinalities , The Journal of Symbolic Logic, 57(3) 1992 pp. 857--891. ps , dvi, pdf.

3. M. Kojman and S. Shelah, The universality spectrum of stable unsuperstable theories, Annals of Pure and Applied Logic, 58 (1992) 57--72. ps, pdf dvi.

4. M. Kojman and S. Shelah, $\mu$-complete Souslin trees on $\mu^+$}, Archive for Math. Logic. (1993) 32, 195--201. ps, dvi, pdf.

5. M. Kojman and S. Shelah, Universal abelian groups, Israel Journal of Math. 92 (1995) 113--124 ps, dvi , pdf

6. M. Goldstern, R. Grossberg and M. Kojman, Infinite homogeneous bipartite graphs with unequal sides, Discrete Mathematics, 149 (1996) 69--82.

7. M. Kojman and S. Shelah, Homogeneous families and their automorphism groups, Journal of the London Mathematical Society (2) 52 (1995) 303--317

8. M. Kojman, A proof of Shelah's partition theorem, Arch. Math. Logic 34 (1995) 263--268 ps, dvi, pdf.

9. M. Goldstern and M. Kojman, Universal Arrow-free graphs, Acta Mathematica Hungarica, 73 (1996), no. 4, 319--326

10. M. Kojman, Representing embeddability as set inclusion, Journal of the London Math. Society (2) 58, 1998, 257--270. ps, dvi, pdf.

11. M. Kojman and S. Shelah, A ZFC Dowker space $\aleph_{\omega+1}$: an application of pcf theory to topology, Proc. of the AMS 126(8) (1998), 2459--2465. ps , dvi, pdf.

12. M. Goldstern and M. Kojman, Rules and Reals, Proc. of the AMS 127(5) 1999, 1517--1524. ps, dvi, pdf.

13. M. Kojman, Exact upper bounds and their uses in set theory, Annals of Pure and Applied Logic 92 (1998), 267--282. ps, dvi, pdf.

14. M. Kojman and S. Shelah, Regressive Ramsey numbers are Ackermannian, Journal of Combinatorial Theorey, series A, 86, 1999, 177-181. ps, dvi, pdf.

15. M. Kojman and S. Shelah, The pcf Trichotomy theorem does not hold for short sequences, Archive for Math. Logic, 39 (2000), no. 3, 213--218. ps, dvi, pdf.

16. M. Kojman, Cantor-Bendixson degrees and convexity in $R^2$, Israel Journal of Math.(121), 85--91, 2001 ps, dvi , pdf .

17. M. Kojman and S. Shelah, Fallen Cardinals, Annals of Pure and Applied Logici (109), 117--129, 2001. ps, dvi, pdf.

18. M. Kojman, Degrees of non convexity in higher dimension, Fundamenta Mathematicae (164), 143--163, 2000. ps, dvi, pdf.

19. V. Fonf and M. Kojman, Countably convex G-delta sets, Fundamenta Mathematicae (168), 131--140, 2001. ps, dvi, pdf.

20. M. Kojman, Van der Waerden Spaces, Proc. AMS., 130 (2002), 631-635. ps , dvi, pdf.

21. M. Kojman, Hindman Spaces, Proc. AMS., 130 (2002), no. 6, 1597--1602. ps , dvi, pdf.

22. S. Geschke, M. Kojman, W. Kubis and R. Schipperus, Convex decompositions in the plane and continuous pair colorings of the irrationals, Israel J. Math. 131 (2002), 285--317 ps, dvi, pdf.

23. S. Geschke and M. Kojman, Convexity numbers of closed sets in Rn , Proc. AMS. vol. 130 (2002) 2871-1881 ps, dvi, pdf.

24. M. Kojman, PCF theory, Topology Atlas Invited Contributions vol. 6 issue 1 (2001) p. 74-77

25. M. Kojman and S. Shelah, van der Waerden spaces and Hindman spaces are not the same , Proc. AMS. 31, no. 5, (2003) 1619--1622 ps, dvi, pdf.

26. M. Kojman and V. Lubitch, Sequentially linearly Lindelof spaces , Topology and its Applications 138 (2003) 135-144. ps, dvi, pdf.

27. S. Geschke, M. Goldstern and M. Kojman, Continuous Ramsey Theory on Polish spaces and covering the plane by functions, Journal of Math. Logic, Vol.4, No.2 (2004)109--145. , ps, dvi, pdf.

28. M. Kojman, W. Kubis and S. Shelah, On two problems of Erdos and Hechler: new methods in singular madness , Proc. AMS, 132 (2004), 3357-3365. ps, dvi, pdf.

29. M. Kojman and S. Shelah, Almost isometric embeddings between metric spaces , Israel J. Math, 155 (2006), 309--334. pdf.

30. M. Kojman Small sets in convex geometry and formal independence over ZFC , Abstract and Applied Analysis, 2005 (5) 469--488. ps, pdf.

31. M. Kojman, G. Lee, E. Omri and A. Weiermann, Sharp Thresholds for the Phase Transition between Primitive Recursive and Ackermannian Ramsey Numbers, JCTA 115 (2008) 1036-1055. pdf.

32. M. Kojman, A short proof of the pcf theorem, pdf.

33. S. Geschke and M. Kojman, Metric Baumgartner theorems and universality in all countable dimensions, Math. Res. Let. 14 (2007), no. 2, 215--226. pdf.

34. M. Kojman and H. Michalewski, Borel extensions of Baire measures in ZFC, pdf.

35. S. Geschke and M. Kojman, Symmetrized induced Ramsey Theorems, Graphs and Combinatorics (2011) 27:851-864 pdf.

36. M. Kojman, A symmetrized metric Ramsey theorem, Israel J. math. 173 (2009) 305--308. pdf.

37. M. Kojman, Singular Cardinals: from Hausdorff's Gaps to Shelah's pcf theory, pdf in Sets and Extensions, Vol. 6 of Handbook of the History of Logic, Elsevier 2011.

38. M. Kojman, Shelah's revised GCH and a question by Alon on infinite graphs colorings, Israel J. Math., in press. pdf.

39. M. Kojman, D. Milovich and S. Spadaro. Noetherianity in topological products pdf Israel J. Math., in press.

40. A. Hasson, M. Kojman, and A. Onshuus.On symmetric indivisibility of countable structures pdf.

41. M. Kojman, Splitting families of sets in ZFC pdf.

42. S. Geschke, S. Huber and M. Kojman, Partitioning subgraphs of profininte ordered graphs, pdf.

43. M. Kojman, On the arithmetic of Density pdf.

44. W. Chen-Mertens, M. Kojman and J. Steprans. Strong colorings over partitions, BSL, in press. arxiv.

45. M. Kojman, A. Rinon and J. Steprans. Advances on Strong colorings over partitions, prepring. files in Rinot's page.